# SDR ASOA20120210015

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 19,351 hours, 11,066 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203993
- Condition: False Activation
- Location: Lavatory
- Part time: 19,351 hours, 11,066 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LAVATORY SMOKE DETECTOR EICAS MESSAGE WHILE AT THE GATE WITH NO VISIBLE SMOKE.  MX INSOPECTED THE ACFT AND R & R THE LAVATORY SMOKE DETECTOR, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
